Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group

Balogh, Zoltán; Hoefer-Isenegger, Regula; Tyson, Jeremy T (2006). Lifts of Lipschitz maps and horizontal fractals in the Heisenberg group. Ergodic theory & dynamical systems, 26(3), pp. 621-651. Cambridge, Mass.: Cambridge University Press 10.1017/S0143385705000593

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0143-3857

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

17 Mar 2015 21:46

Publisher DOI:

10.1017/S0143385705000593

Web of Science ID:

000238669400001

URI:

https://boris.unibe.ch/id/eprint/19396 (FactScience: 1989)

Actions (login required)

Edit item Edit item
Provide Feedback